# SDR AALA20010188

- Difficulty date: January 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MSP - RIGHT ENGINE LEAKING OIL IN FLIGHT, REACHING 5 QUARTS DURING DIVERT TO MSP.  PRESTART 17 QUARTS, AFTER SHUTDOWN 12 QUARTS.  OIL LEAK VISUALLY NOTED ON POST FLIGHT INSPECTION.  AIRCRAFT HAS BEEN INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM MSP TO SFO FOR REPAIR OF RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE PER CARD 71-94-01.  OPS AND LEAK CHECK GOOD EPR CARD 71-95-18.  (M)
